Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Correction to: ``Irregularities in the distribution of primes and twin primes'' (Math. Comp. 29 (1975), 43-56)

Author: Richard P. Brent
Journal: Math. Comp. 30 (1976), 198
MSC: Primary 10H15; Secondary 10-04
Original Article: Math. Comp. 30 (1976), 198.
MathSciNet review: 0396437
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10H15, 10-04

Retrieve articles in all journals with MSC: 10H15, 10-04

Additional Information

PII: S 0025-5718(1976)0396437-4
Article copyright: © Copyright 1976 American Mathematical Society